Journal of Applied Probability
- J. Appl. Probab.
- Volume 48A (2011), 195-207.
Checkpointing for the RESTART problem in Markov networks
We apply the known formulae of the RESTART problem to Markov models of software (and many other) systems, and derive new equations. We show how checkpoints might be included, with their resultant performance under RESTART. The result is a complete procedure for finding the mean, variance, and tail behavior of the job completion time as a function of the failure rate. We also provide a detailed example.
J. Appl. Probab., Volume 48A (2011), 195-207.
First available in Project Euclid: 18 October 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lipsky, Lester; Doran, Derek; Gokhale, Swapna. Checkpointing for the RESTART problem in Markov networks. J. Appl. Probab. 48A (2011), 195--207. doi:10.1239/jap/1318940465. https://projecteuclid.org/euclid.jap/1318940465